# SDR UPS97224434

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EXIT IDENTIFIER FWD OF FWD ENTRY DOOR JUST ABOVE FLOOR LEVEL DOES NOT TEST.  BATTERY VOLTAGE GOOD.  CLEANED BATTERY/LIGHT ASSY CONNECTOR, TEST OK.
